# SDR AALA202107079359

- Difficulty date: July 3, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N344PP
- Make and model: Boeing 737823
- Aircraft serial: 31272
- Aircraft time: 11,228 hours, 4,604 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Part number: 201953
- Condition: Dirty
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT AFT LAVATORY LOCK IS STICKY AND DIFFICULT TO MOVE. CLEANED AND LUBRICATED RIGHT AFT LAVATORY DOOR LOCK PER AMM 25-40-00.
